MathSciNet Relay Station
MathSciNet bibliographic data
MR1181578 78-08
Kleinman, R. E.; van den Berg, P. M. A modified gradient method for two-dimensional problems in tomography. J. Comput. Appl. Math. 42 (1992), no. 1, 17–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement